# SDR AALA202304276084

- Difficulty date: April 25, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N12028
- Make and model: Airbus A319-115
- Aircraft serial: 6456
- Aircraft time: 23,588 hours, 10,666 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NH252161
- Part serial: L429816
- Condition: Scratched
- Location: Zone 200 - Fuse
- Part time: 8,604 hours, 3,955 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 CAPTAIN SLIDING WINDOW IS ALL SCRATCHED UP IN CENTER OF VIEWING AREA.  DIFFICULT TO SEE TRAFFIC WHEN SUN CATCHES IT. REPLACED SLIDING WINDOW PER TASK CARD 26L21156001.
